# SDR SIMA20231006001

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 11,133 hours, 7,183 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY ACCT FLAPS FAIL MSG EICAS DURING LANDING. -C/A-CLEARED INHIBITS IAW FIM TASK 27-51-00-810-801-A FOUND TO BE TRANSITORY CONDITION OF THE ACE. PERFORMED OPS TEST OF FLAP CONTROL SYSTEM IAW AMM 27-50-00. OPS TEST GOOD.
